# SDR IPXA20190401572

- Difficulty date: March 9, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3000501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CSTA. 6-100 SPLICE AT LONG. 3L HAS PULLING FASTENERS AND IS DENTED.REPAIRED DENTED EXTERIOR FUSELAGE SKIN AT STA. 6-100 AND LONG. 3L IAW VT-SAA EA 011-5330-01-A7676 REV. I/R AND UPS EO MD11-5330-72077-A. (MAJOR)
